|May 31 2011|
I have temporarily left the group because of alot of stress in my life. I began to notice that I became more stressed after taking 60mg oxy, so I asked my dr for a lower dose, 40mg, never expectingthat I would be detoxing because I was still on oxy.
I have been so sick, so did 1/2 oxy and felt better so now will go down to 1/4 60mg oxy a day, They are so hard to cut. But I can handle the pain better than the side effects.
Just wanted to share how addicting they can be even if you are taking it for medical reasons, I still have pain but not as anxious, just wish the detox symptoms would ease up,. I didn't expect it and didn't know what was wrong w/ me at first. Then I realized what was going on and did 1/2 of an 60mg oxy and felt so much better. It is a terrible drug, some day I hope I can stop completely, but the side effects of 40 mg is not as bad. So I will stay w/ that for now and ignore the rest of my pain.
Hopefully I can come back online, I really miss everyone so much
How much can we handle before we break down
26 yrs another year has gone by
26 years, another year went by
importance of your heatlth
I have to leave
Today changed my life forever-25 years ago
The Deaths never end
Festival of Life
Members who read this post also read:
sjogren's may 31
Little blips ever now and then
From the darkness you will find your light